No
Yes
View More
View Less
Working...
Close
OK
Cancel
Confirm
System Message
Delete
Schedule
An unknown error has occurred and your request could not be completed. Please contact support.
Scheduled
Wait Listed
Personal Calendar
???connect.schedule.participant???
Conference Event
Meeting
Interest
There aren't any available sessions at this time.
Conflict Found
This session is already scheduled at another time. Would you like to...
Loading...
Please enter a maximum of {0} characters.
{0} remaining of {1} character maximum.
Please enter a maximum of {0} words.
{0} remaining of {1} word maximum.
must be 50 characters or less.
must be 40 characters or less.
Session Summary
We were unable to load the map image.
This has not yet been assigned to a map.
Search Catalog
Reply
Replies ()
Search
New Post
Microblog
Microblog Thread
Post Reply
Post
Your session timed out.
Meeting Summary
The session has been added to your schedule
The session has been removed from your schedule
 

Agenda

Use this Agenda to find your way through all of the events and education sessions that IMPACT has to offer. Log into your account to add a session to your schedule.

Tuesday

Tuesday, November 5, 2019

7:00AM - 7:00PM Registration
7:00AM - 8:00AM Breakfast in The Exchange
8:00AM - 9:30AM Keynote Session
 
9:45AM - 11:00AM Education Sessions
 
9:45AM - 11:15AM Extended Education Sessions
 
9:45AM - 10:30AM Showcase Stage Presentations
 
10:30AM - 11:00AM Showcase Stage Presentation
 
11:00AM - 1:00PM Lunch and Learn in The Exchange
11:15AM - 11:45AM Showcase Stage Sessions
11:45AM - 12:35PM Schwab Center Forum (15 minute sessions)
 
12:00PM - 12:30PM Showcase Stage Sessions
12:15PM - 2:15PM Extended Education Sessions
 
1:00PM - 2:15PM Education Sessions
 
1:00PM - 1:30PM Showcase Stage Presentations
1:45PM - 2:15PM Showcase Stage Presentations
2:45PM - 4:00PM Education Sessions
 
2:45PM - 3:45PM Showcase Stage Presentations
 
3:30PM - 4:00PM Showcase Stage Presentations
 
4:00PM - 4:45PM Break in The Exchange
4:00PM - 4:30PM Schwab Center Forums (15 minute sessions)
 
4:15PM - 4:45PM Showcase Stage Presentations
4:45PM - 5:45PM Keynote Session
 
5:45PM - 7:00PM The Exchange Reception

Wednesday

Wednesday, November 6, 2019

7:00AM - 7:00PM Registration
7:00AM - 8:00AM Breakfast in The Exchange
8:00AM - 8:30AM Keynote Session
 
8:30AM - 9:30AM Keynote Session
 
9:45AM - 11:00AM Education Sessions
9:45AM - 11:15AM Extended Education Sessions
 
9:45AM - 10:15AM Showcase Stage Presentations
 
10:30AM - 11:00AM Showcase Stage Presentations
 
11:00AM - 1:00PM Lunch and Learn in The Exchange
11:15AM - 11:45AM Showcase Stage Sessions
11:15AM - 12:30PM Schwab Center Forums (15 minute sessions)
12:00PM - 12:30PM Showcase Stage Sessions
1:00PM - 2:15PM Education Sessions (Sessions are either 60 mins or 75 mins)
 
1:00PM - 2:00PM Showcase Stage Presentations
2:30PM - 3:45PM Education Sessions
 
2:30PM - 3:00PM Showcase Stage Presentations
3:15PM - 3:45PM Showcase Stage Presentations
 
3:45PM - 4:30PM Break in The Exchange
4:00PM - 4:30PM Showcase Stage Sessions
4:00PM - 4:30PM Schwab Center Forum
 
4:30PM - 5:30PM Keynote Session
 
7:00PM - 10:00PM Final Night Event